Polynomials and the limit point condition. (English) Zbl 0274.34019


34C05 Topological structure of integral curves, singular points, limit cycles of ordinary differential equations
47E05 General theory of ordinary differential operators
34B20 Weyl theory and its generalizations for ordinary differential equations
Full Text: DOI


[1] Jyoti Chaudhuri and W. N. Everitt, On the square of a formally self-adjoint differential expression, J. London Math. Soc. (2) 1 (1969), 661 – 673. · Zbl 0191.38402
[2] Nelson Dunford and Jacob T. Schwartz, Linear operators. Part II: Spectral theory. Self adjoint operators in Hilbert space, With the assistance of William G. Bade and Robert G. Bartle, Interscience Publishers John Wiley & Sons New York-London, 1963. · Zbl 0128.34803
[3] W. N. Everitt and M. Giertz, On some properties of the powers of a formally self-adjoint differential expression, Proc. London Math. Soc. (3) 24 (1972), 149 – 170. · Zbl 0243.34046
[4] I. C. Gohberg and M. G. Kreĭn, The basic propositions on defect numbers, root numbers and indices of linear operators, Amer. Math. Soc. Transl. (2) 13 (1960), 185 – 264. · Zbl 0089.32201
[5] Seymour Goldberg, Unbounded linear operators: Theory and applications, McGraw-Hill Book Co., New York-Toronto, Ont.-London, 1966. · Zbl 0148.12501
[6] Tosio Kato, Perturbation theory for nullity, deficiency and other quantities of linear operators, J. Analyse Math. 6 (1958), 261 – 322. · Zbl 0090.09003
[7] Robert M. Kauffman, Compactness of the inverse of the minimal operator for a class of ordinary differential expressions, J. Reine Angew. Math. 257 (1972), 91 – 99. · Zbl 0248.34035
[8] M. A. Naĭmark, Linear differential operators, GITTL, Moscow, 1954; English transl., Part II, Ungar, New York, 1968. MR 16, 702; 41 #7485.
[9] T. T. Read, Growth and decay of solutions of \?\?²\(^{n}\)\?-\?\?=0, Proc. Amer. Math. Soc. 43 (1974), 127 – 132. · Zbl 0289.34049
[10] Anton Zettl, The limit-point and limit-circle cases for polynomials in a differential operator, Proc. Roy. Soc. Edinburgh Sect. A 72 (1975), no. 3, 219 – 224. · Zbl 0334.34025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.